MAUDE Adverse Event Report: DEPUY IRELAND - 3015516266 INTACT PIN CLAMP; TEMPLATE

DEPUY IRELAND - 3015516266 INTACT PIN CLAMP; TEMPLATE
Catalog Number 623131011
Medical Device Problem Codes Break (1069); Structural Problem (2506)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/08/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the clamp failed to unlock and, during an attempt to unlock it, the head sheared off.
 
Additional Manufacturer Narrative
Product complaint #(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information that has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint recon described in this report.If information that was not available for the initial report is obtained, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary:it was reported that the clamp would not unlock and during attempt to unlock the head sheared off.The product was returned to depuy synthes for evaluation.The complaint unit was forwarded to the manufactured for further investigation.The investigation revealed a particulate was found present on the underside of the nut component and scoring marks were observed on the pin clamp internal surface.The reported breakage was confirmed.The investigation determined inadequate masking during the bead blasting operation was allowing blast media to reach unintended surfaces.Blast media between the underside of the pin clamp nut and the pin clamp upper body face increased the force required to tighten the pin clamp due to increased friction.This causes the user to apply excess force using the ratchet wrench ultimately resulting in the failure of the pin clamp shaft.A functional test was unable to be performed due to the post-manufacturing damage.However, due to the observed condition of the device the will not lock/unlock condition can be confirmed.The overall complaint was confirmed as the observed condition of the intact pin clamp would have contributed to the complained device issue.Based on the information currently available, a product issue was identified during the investigation of the sample received.This product issue will be addressed through depuy synthes quality system.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: an nr was raised to address the current complaint condition.Corrected: h3.

Brand Name
INTACT PIN CLAMP
Common Device Name
TEMPLATE
Manufacturer (Section D)
DEPUY IRELAND - 3015516266
loughbeg ringaskiddy co.
cork
EI 
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key24122143
Report Number1818910-2026-01185
Device Sequence Number9598959
Product Code HWT
UDI-Device Identifier10603295559856
UDI-Public(01)10603295559856(10)EZ253052
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number623131011
Device Lot NumberEZ253052
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/08/2026
Supplement Date Received by Manufacturer02/18/2026
03/03/2026
Initial Report FDA Received Date01/20/2026
Supplement Report FDA Received Date02/19/2026
03/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/20/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown